Skip to Main content Skip to Navigation


...
hal-02099556v1  Journal articles
Ioannis Z. EmirisAngelos MantzaflarisElias Tsigaridas. Multilinear Polynomial Systems: Root Isolation and Bit Complexity
Journal of Symbolic Computation, Elsevier, 2021, Special Issue on Milestones in Computer Algebra (MICA 2016), 105, pp.145-164. ⟨10.1016/j.jsc.2020.06.005⟩
...
hal-02572792v1  Journal articles
Tolis ChalkisVissarion FisikopoulosPanagiotis RepouskosElias Tsigaridas. Sampling the feasible sets of SDPs and volume approximation
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), In press, ⟨10.1145/3457341.3457349⟩
...
hal-02953909v1  Journal articles
Christina KatsamakiFabrice RouillierElias TsigaridasZafeirakis Zafeirakopoulos. PTOPO: A Maple package for the topology of parametric curves
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2020, 54 (2), pp.49-52. ⟨10.1145/3427218.3427223⟩
...
hal-01105276v5  Journal articles
Ioannis Z. EmirisBernard MourrainElias Tsigaridas. Separation bounds for polynomial systems
Journal of Symbolic Computation, Elsevier, 2020, 101, pp.128-151. ⟨10.1016/j.jsc.2019.07.001⟩
...
hal-01953446v1  Journal articles
Michael BurrShuhong GaoElias Tsigaridas. The Complexity of Subdivision for Diameter-Distance Tests
Journal of Symbolic Computation, Elsevier, In press
...
hal-01920444v1  Journal articles
Rémi ImbachGuillaume MorozMarc Pouget. Reliable Location with Respect to the Projection of a Smooth Space Curve
Reliable Computing, Springer Verlag, 2018, 26, pp.13-55
...
hal-01711441v1  Journal articles
Georg GraseggerChristoph KoutschanElias Tsigaridas. Lower bounds on the number of realizations of rigid graphs
Experimental Mathematics, Taylor & Francis, In press, pp.1-22
...
hal-01456686v1  Journal articles
Aaron HermanHoon HongElias Tsigaridas. Improving Root Separation Bounds
Journal of Symbolic Computation, Elsevier, 2017
...
hal-01422209v1  Journal articles
Elias Tsigaridas. SLV: a software for real root isolation
ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2016, 50 (3), pp.117 - 120. ⟨10.1145/3015306.3015317⟩
...
hal-01289699v1  Journal articles
Marc GlisseSylvain LazardJulien MichelMarc Pouget. Silhouette of a random polytope
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. ⟨10.20382/jocg.v7i1a5⟩
...
hal-00776280v2  Journal articles
Gabriella JeronimoDaniel PerrucciElias Tsigaridas. On the minimum of a polynomial function on a basic closed semialgebraic set and applications
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2013, 23 (1), pp.241--255